I apparently forgot to take my dose of venlafaxine (Effexor) yesterday. Forgetting just one dose makes me feel very nauseous and dizzy the next day. I know I forgot to take it, because the pill was still in my weekly pillbox which I filled up yesterday. I think I filled it up with the venlafaxine and was searching for my bottle of vitamin D3 pills (I still haven’t found it), but couldn’t find it and forgot to take the venlafaxine because of it.
Yesterday afternoon I did have a tingling sensation in my mouth, which is one of the first signs of venlafaxine withdrawal. I attributed the tingling sensation to a bloodsugar of 2.8 mmol/l (way too low) while my Freestyle Libre was reading 7.6 mmol/l because of the mayor hyperglycaemia I had the night before because I had forgotten to administer my insulin at dinnertime (again I went through all the moves, but decided to administer after eating dinner because of a low glucose reading before dinner).
Everytime I apply myself and really try to take good care of myself, this is what happens. I’m fed up!